Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX

May 11, 2015Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 6:28 PM CDT for Maverick County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 6:28 PM CDT (23:28 UTC)
Expired
May 11, 2015, 7:30 PM CDT
In force
62 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Maverick County, TX

What was reported inside it

TimeReportWhereRemark
May 11, 6:28 PM CDTHAIL 1Quemado, TX
May 11, 7:00 PM CDTTSTM WND GST 60Laughlin Afb Aux Field, TXESTIMATED 55 TO 60 MPH GUSTS
May 11, 7:00 PM CDTHAIL 1.75Laughlin Afb Aux Field, TX
May 11, 7:00 PM CDTHAIL 2.5Laughlin Afb Aux Field, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS54 KEWX 112328
SVREWX
TXC323-120030-
/O.NEW.KEWX.SV.W.0108.150511T2328Z-150512T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORMANDY...
  OR NEAR QUEMADO...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  QUEMADO...RADAR BASE...DARLING...NORMANDY...PALOMA...LAUGHLIN AFB
  AUX FIELD AND ELM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
      2890 10060 2891 10064 2901 10064 2902 10038
      2893 10037 2885 10042 2878 10050
TIME...MOT...LOC 2328Z 258DEG 8KT 2891 10058 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
2 follow-up statements
563 
WWUS54 KEWX 112336
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT MON MAY 11 2015

TXC323-120030-
/O.CON.KEWX.SV.W.0108.000000T0000Z-150512T0030Z/
MAVERICK TX-
636 PM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...

AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORMANDY...OR
NEAR QUEMADO...MOVING EAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
QUEMADO...RADAR BASE...DARLING...NORMANDY...PALOMA...LAUGHLIN AFB AUX
FIELD AND ELM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
      2890 10060 2891 10064 2901 10064 2902 10038
      2893 10037 2885 10042 2878 10050
TIME...MOT...LOC 2336Z 258DEG 8KT 2891 10056 

HAIL...1.75IN
WIND...60MPH
 
$$

HAMPSHIRE
586 
WWUS54 KEWX 120004
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT MON MAY 11 2015

TXC323-120030-
/O.CON.KEWX.SV.W.0108.000000T0000Z-150512T0030Z/
MAVERICK TX-
704 PM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MAVERICK COUNTY...

AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RADAR BASE... 
OR 9 MILES SOUTHEAST OF QUEMADO...MOVING SOUTHEAST AT 10 MPH. 
GOLFBALL-SIZE HAIL AND WINDS TO 60 MPH WERE REPORTED AT THE LAUGHLIN 
AFB AUXILIARY AIRFIELD AT 700 PM.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RADAR BASE...NORMANDY...PALOMA...LAUGHLIN AFB AUX FIELD AND ELM
CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2879 10053 2882 10055 2883 10058 2889 10059
      2890 10060 2892 10064 2893 10037 2885 10042
      2878 10050
TIME...MOT...LOC 0002Z 295DEG 11KT 2887 10052 

HAIL...1.75IN
WIND...60MPH
 
$$

ZEITLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:37 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 11, 3:37 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT MON MAY 11 2015

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
LATE AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE SATELLITE AND
RADAR DATA SHOW A STRONG OUTLFOW BOUNDARY FROM NEAR BRACKETTVILLE TO
FLORESVILLE TO YOAKUM. FARTHER NORTH...A COLD FRONT WAS LOCATED
FROM JUNCTION TO NEAR TEMPLE. THE OUTFLOW BOUNDARY WILL PROVIDE A
LOW- LEVEL FOCUSING MECHANISM FOR CONVECTION THIS AFTERNOON AND
THIS SHOULD KEEP THE MOST ACTIVE WEATHER GENERALLY ALONG AND SOUTH
OF U.S. HIGHWAY 90 FOR THIS AFTERNOON AND EARLY EVENING. GIVEN
STRONG SURFACE HEATING AND INCREASED LOW-LEVEL INSTABILITY...CAN/T
COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM ACROSS THE RIO
GRANDE PLAINS THROUGH EARLY EVENING. THE MAIN CONCERN WOULD BE
GUSTY WINDS AND HAIL. FOR THE LATE EVENING AND OVERNIGHT
HOURS...THE ABOVE MENTIONED COLD FRONT WILL SLOWLY DROP SOUTHWARD
INTO OUR REGION. WE EXPECT CONVECTION TO BECOME MORE WIDESPREAD
ALONG AND SOUTH OF THE FRONT AS MID-LEVEL SHORTWAVE TROUGHS MOVE
IN FROM THE SOUTHWEST. WE/LL CONTINUE TO SEE AN INCREASE IN LOW-
LEVEL MOISTURE AS THE LOW- LEVEL JET SERVES TO ADVECT A POCKET OF
MOISTURE (OBSERVED VIA SATELLITE DERIVED TPW OVER THE NORTHWESTERN
GULF) INTO SOUTH TEXAS. DURING THE PEAK HEATING HOURS ON
TUESDAY...THE COLD FRONT WILL STALL ALONG A DEL RIO TO SAN ANTONIO
TO TAYLOR LINE. THIS BOUNDARY WILL ALSO SERVE AS A FOCUS FOR
CONVECTION ON TUESDAY. GIVEN ABUNDANT MOISTURE...THE COLD FRONT
AND AN ACTIVE SOUTHWEST FLOW ALOFT...A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON.
RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS NEAR 6
INCHES ARE POSSIBLE. FOR LATE TUESDAY NIGHT...MODELS SUGGEST
ANOTHER STRONG MID-LEVEL SHORTWAVE TROUGH MOVES IN AND MAY RESULT
IN ANOTHER ROUND OF HEAVY RAINFALL BEGINNING TUESDAY NIGHT.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEDNESDAY AS THE ABOVE
MENTIONED COLD FRONT RETREATS NORTHWARD AS A WARM FRONT. RAIN
CHANCES CONTINUE THROUGH MID-WEEK...BUT SHOULD SLOWLY TAPER GIVEN A
SLIGHTLY LESS ACTIVE SOUTHWEST FLOW ALOFT. WE STILL EXPECT PLENTY OF
MOISTURE TO REMAIN OVER THE REGION...SO LOCALLY HEAVY RAINFALL IS A
CONCERN. BY LATE IN THE WORK WEEK...ANOTHER UPPER LEVEL LOW WILL
DEVELOP OVER SOUTHERN CALIFORNIA. THIS WILL PLACE OUR REGION IN AN
INCREASINGLY ACTIVE SOUTHWEST FLOW ALOFT THROUGH THE UPCOMING
WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  72  65  78  67 /  90  80  70  80  60
AUSTIN BERGSTROM INTL AIRPORT  66  73  67  78  68 /  90  80  70  80  60
NEW BRAUNFELS MUNI AIRPORT     67  74  66  79  68 /  90  80  70  80  60
BURNET MUNI AIRPORT            62  69  62  75  66 /  70  80  70  80  60
DEL RIO INTL AIRPORT           67  76  66  80  67 /  80  70  70  80  50
GEORGETOWN MUNI AIRPORT        63  69  64  77  67 /  80  80  70  80  60
HONDO MUNI AIRPORT             68  76  68  81  68 /  90  80  80  80  60
SAN MARCOS MUNI AIRPORT        67  73  66  77  67 /  90  80  70  80  60
LA GRANGE - FAYETTE REGIONAL   70  76  69  80  69 /  90  80  70  70  50
SAN ANTONIO INTL AIRPORT       68  75  67  79  68 /  90  80  70  80  60
STINSON MUNI AIRPORT           69  77  69  80  69 /  90  80  70  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...03
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT MON MAY 11 2015

TXZ171>173-183>194-202>209-217>225-228-121730-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH
FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN
EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED
ALONG WITH POOR DRAINAGE AREAS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY
OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY
HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT
LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE
SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS
AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE
CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF
THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY
SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY.
RAINFALL TOTALS WILL BE NEEDED.

In the hours before

Special weather statement, May 11, 4:14 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CDT MON MAY 11 2015

TXZ220-221-112200-
ATASCOSA TX-WILSON TX-
414 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA AND SOUTHWESTERN
WILSON COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF PLEASANTON. LITTLE MOVEMENT IS NOTED WITH THIS STORM.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLEASANTON...JOURDANTON...CHRISTINE...MCCOY AND INTERSTATE 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2902 9818 2894 9812 2873 9847 2898 9858
TIME...MOT...LOC 2111Z 073DEG 8KT 2892 9830

EMP
Special weather statement, May 11, 4:45 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT MON MAY 11 2015

TXZ183-112230-
VAL VERDE TX-
445 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...

AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LAKE
VIEW TO NEAR BOX CANYON-AMISTAD...AND MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2958 10124 2976 10084 2959 10080 2946 10108
      2947 10109 2947 10115 2952 10118 2952 10125
      2953 10126
TIME...MOT...LOC 2145Z 157DEG 12KT 2956 10088 2944 10114

ZEITLER
Local storm report, May 11, 5:00 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             8 NNW DEL RIO           29.48N 100.95W
05/11/2015  M0.88 INCH       VAL VERDE          TX   PUBLIC

&&

EVENT NUMBER EWX1500330

CVP
Local storm report, May 11, 5:04 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             7 WNW DEL RIO           29.42N 101.00W
05/11/2015  M0.70 INCH       VAL VERDE          TX   PUBLIC

&&

EVENT NUMBER EWX1500331

CVP
Local storm report, May 11, 5:12 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     5 SE LOEBAU             30.22N  96.82W
05/11/2015                   LEE                TX   PUBLIC

            A RESIDENT REPORTED TREE DAMAGE ON HIS PROPERTY AS WELL
            AS ADJACENT PROPERTIES OFF PRIVATE ROAD 1271.

&&

EVENT NUMBER EWX1500332

PAY
Special weather statement, May 11, 5:33 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT MON MAY 11 2015

TXZ222-112315-
KARNES TX-
533 PM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES COUNTY UNTIL
615 PM CDT...

AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELL...OR 11 MILES SOUTHWEST OF KARNES CITY...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COY CITY...ZUNKERVILLE AND EL OSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2879 9809 2879 9810 2882 9813 2888 9799
      2875 9788 2870 9800
TIME...MOT...LOC 2229Z 286DEG 15KT 2878 9805

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:27 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:38 AM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningEWXLee30 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:02 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.